ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

.

Dear authors!
Submission of all materials is carried out only electronically through Online Submission System in personal account.
DOI: 10.46698/o3604-7902-1000-g

Multi-Dimensional Non-Autonomous Evolutionary Equation of Monge-Ampere Type

Rakhmelevich, I. V.
Vladikavkaz Mathematical Journal 2023. Vol. 25. Issue 1.
Abstract:
A multi-dimensional non-autonomous evolutionary equation of Monge-Ampere type is investigated. The left side of the equation contains the first time derivative with the coefficient depending on time, spatial variables and unknown function. The right side of the equation contains the determinant of Hessian matrix. The solutions with additive and multiplicative separation of variables are found. It is shown that a sufficient condition for the existence of such solutions is the representability of the coefficient of the time derivative as a product of functions in time and spatial variables. In the case when the time derivative coefficient is a function inverse to linear combination of spatial variables with coefficients depending on time, the solutions in the form of the quadratic polynomials in spatial variables is also found. The set of solutions in the form of the linear combination of functions of spatial variables with coefficients depending on time is obtained. Some reductions of the given equation to ordinary differential equations (ODE) in the cases when unknown function depends on sum of functions of spatial variables (in particular, sum of their squares) and function of the time are considered; in this case the functional separation of variables is used. Some reductions of the given equation to PDE of lower dimension are also found. In particular, the solutions in the form of function of the time and sum of squares of spatial variables as well as the solutions in the form of sum of such functions are obtained.
Keywords: evolutionary equation, Monge-Ampere equation, separation of variables, reduction, ordinary differential equation, partial differential equation
Language: Russian Download the full text  
For citation: Rakhmelevich, I. V. Multi-Dimensional Non-Autonomous Evolutionary Equation of Monge-Ampere Type, Vladikavkaz Math. J., 2023, vol. 25, no. 1, pp. 64-80 (in Russian). DOI 10.46698/o3604-7902-1000-g
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Latest issue | All issues | Rules for authors | Online submission systems guidelines | Submit manuscript |  
1999-2023